Skip to content

Read user comments about the side effects, benefits, and effectiveness of Vimpat Oral.

Overall User Ratings

126 Total User Reviews

User Reviews

«Previous 81-85 of 100 Next»
Condition: Additional Medication to Treat Partial Seizures
2/24/2010 5:10:52 PM

Reviewer: big dave, 45-54 Male on Treatment for 6 months to less than 1 year (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 2

Satisfaction

Current Rating: 1

Comment:
vimpat has not helped in seizure control. dispite my telling my dr. this she increased the doseage on vimpat, and decreased the doseage on a medicine that was working.

Condition: Additional Medication to Treat Partial Seizures
2/8/2010 3:07:21 PM

Reviewer: paradox, 25-34 Female on Treatment for 6 months to less than 1 year (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 4

Comment:
started on 50mg. went up by 50mg each week and now am on 400mg (200mg 2xday) at first did NOTHING. Now am only having 1 seizure a month down from 3-4. Side effects aren't bad as long as I eat a bit of cheese with each dose. If I don't eat with it I get very dizzy and nauseated. I like this drug. I'm also taking topamax and dilantin for generalized seizures.

Condition: Additional Medication to Treat Partial Seizures
1/22/2010 10:36:51 PM

Reviewer: David, 45-54 Male on Treatment for 6 months to less than 1 year (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 1

Comment:
my seizures have increased since my Dr. started increasing my dosage. My aura has decreased and I am doing more things during my seizure.

Condition: Additional Medication to Treat Partial Seizures
1/19/2010 10:24:19 PM

Reviewer: Pete, 45-54 Male on Treatment for less than 1 month (Caregiver)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 2

Satisfaction

Current Rating: 1

Comment:
started out 50 mg then 2nd week continuing 100 mg. ON 15TH DAY STARTED having multiple seizures in pm. Felt like popping in head and felt like left eye popping out. Some of the seizures caused head to fall back and eyes squeezed shut. Will contact the Doctor in the morning to report and see what action to take- if any.

Condition: Additional Medication to Treat Partial Seizures
1/14/2010 7:29:00 PM

Reviewer: Jeanne, 55-64 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 5

Comment:
It really has helped control my seizures. I believe this is going to do the job for me.

«Previous 81-85 of 100 Next»

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

sore foot
3 warning signs.
acupuncture needle on shoulder
10 tips to look and feel good.
Epinephrine Injection using Auto-Injector Syringe
Life-threatening triggers.
disciplining a boy
Types, symptoms, causes.
psoriasis
What it looks like.
checking blood sugar
Symptoms and treatment.
man behind computer screen
10 possible causes.
Woman with itchy watery eyes
Common triggers.
man screaming
Making sense of symptoms.
human liver
What puts you at risk?
caregiver with parent
10 tips for daily life.
two male hands
Understanding RA.

Newsletters

Subscribe to free WebMD newsletters.

  • WebMD Daily

    WebMD Daily

    Subscribe to the WebMD Daily, and you'll get today's top health news and trending topics, and the latest and best information from WebMD.

  • Men's Health

    Men's Health

    Subscribe to the Men's Health newsletter for the latest on disease prevention, fitness, sex, nutrition, and more from WebMD.

  • Women's Health

    Women's Health

    Subscribe to the Women's Health newsletter for the latest on disease prevention, fitness, sex, diet, anti-aging, and more from WebMD.

By clicking Submit, I agree to the WebMD Terms & Conditions & Privacy Policy

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.